# SDR 2000UALA00369

- Difficulty date: June 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 13,751 hours, 2,138 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62424402
- Part serial: 0222
- Condition: Leaking
- Location: Top Tube
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL DOOR 4 RT SLIDE/RAFT ASSEMBLY (P/N: 62774-402, S/N: 0222) FAILED AIR RETENTION TEST.  THE INFLATABLE ASSEMBLY (62424-402) TOP TUBE ASPIRATOR FLAPPER VALVE AND ASPIRATOR FLANGE WERE FOUND LEAKING (ASPIRATOR P/N: 62510-101).  UNIT RETURNED TO VENDOR FOR REPAIR AND ANALYSIS.
